# SDR CALA9800699

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN UPPER FLANGE RADIUS OF FRAME 640, RBL 8, FORWARD BAGGAGE BIN.  THE CRACKED AREA WAS CUT OUT IAW SRM 51-40-3.  A DOUBLER AND FITTING WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, FIGURE 1, SHEET A, SRM 51-10-2, AND 51-30-2.
